When running v186.18 3D Vision with World of Warcraft, you may notice part of the in-game user interface cut off from the edge of the screen.

Answer ID 2409
Published 06/19/2009 01:54 PM
Updated 06/23/2009 01:52 AM
When running v186.18 3D Vision with World of Warcraft, you may notice part of the in-game user interface cut off from the edge of the screen.


This issue will be fixed in the next driver with an updated profile.  These workaround steps can be applied now.

 

FROM THE NVIDIA NVIDIA CONTROL PANEL

1. Launch NVIDIA control panel.

2. Select Stereoscopic 3D/setup stereoscopic 3D

3. Click on "set keyboard shortcuts" button.

4. Select "Show advanced in-game settings" in the Set Keyboard Shortcuts popup window to expand.

5. Check "Enable advanced in-game settings:" checkbox.

6. Select "ok"

 

IN WORLD OF WARCRAFT

1. Launch game

2. Turn on Stereo if not already (green button on front of emitter).

3. Select Ctrl+F11 two times to cycle frustum back to default.

4. Select Ctrl+F7 to save the new frustum setting.

Was this answer helpful?
Your rating has been submitted, please tell us how we can make this answer more useful.

LIVE CHAT

Chat online with one of our support agents

CHAT NOW

ASK US A QUESTION

Contact Support for assistance

CONTACT US